# SDR 05FDEA04175

- Difficulty date: December 8, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STA BS 620 BOTTOM SURFACE OF FLOORBEAM UPPER TEE CAP HAS CORROSION AROUND SCREW HOLES LBL50 TO RBL50.  REMOVED DAMAGED SECTION OF TEE CAP AT STA BS 620 BETWEEN   LBL45 AND RT CUSP.  FABRICATED NEW TEE CAP, SPLICES, SHIMS: ALODINED AND PRIMED; AND INSTALLED REPAIR PARTS IAW STANDARD REWORK DRAWING MM.  SR27-53-034E SRM 51-10-2. THIS IS A MAJOR REPAIR, MECH NR 6709 AND QC298.  REFERENCE N00713.
